# SDR FDEA202110142533

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FOUND CENTRE WING TANK TOP SURFACE AT STATION   1228 , X = 7 TO X = - 7 CORRODED. MAIN DECK CARGO COMPARTMENT - CABIN AT CENTER WING TANK TOP SURFACE STATION   1228 X = 7 TO X= - 7 CORRODED AREA REPAIRED AS PER E.A.#: 1-5730-T0364783 PART 1,  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
